Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 315318, 11 pages
http://dx.doi.org/10.1155/2014/315318
Research Article

Pullback -Attractor of Coupled Rod Equations with Nonlinear Moving Heat Source

Department of Mathematics, Taiyuan University of Technology, Taiyuan 030024, China

Received 12 February 2014; Accepted 9 May 2014; Published 3 July 2014

Academic Editor: Bo-Qing Dong

Copyright © 2014 Danxia Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We consider the pullback -attractor for the nonautonomous nonlinear equations of thermoelastic coupled rod with a nonlinear moving heat source. By Galerkin method, the existence and uniqueness of global solutions are proved under homogeneous boundary conditions and initial conditions. By prior estimates combined with some inequality skills, the existence of the pullback -absorbing set is obtained. By proving the properties of compactness about the nonlinear operator , , and then proving the pullback -condition (C), the existence of the pullback -attractor of the equations previously mentioned is given.